# SDR 99FDEA00274

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING RUBBER SMELL AND SMOKY HAZE IN COCKPIT.  INSPECTED BOTH E/E AND A/C PACK BAYS, AFT AIRSTAIRS, GEAR WELLS, FWD BELLY SNAKE PIT, CAPT AND F/O INSTRUMENT PANEL, OVERHEAD PEDESTAL, C/B RACKS AND RUDDER PEDAL AREA, CHECKED GASPER FAN OPERATION.  W/APU RUNNING OPERATED BOTH PACKS, RAN ALL 3 ENGINES AND PERFORMED PNEU AND A/C CHECKS.  FLT CREW SIMULATED T/O  AND CLIMB POWER SETTINGS, NO DEFECTS NOTED.  CHECKED AIR PRESSURE FILTER PER M/M.
